# SDR F3LA200700334

- Difficulty date: November 14, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED MAIN CABIN FLOORBEAM AT FR16, +Y254, CORRODED.  DETERMINED CORROSION TO BE OUT OF LIMITS IAW SRM 53-11-14.  CUT OUT CORRODED AREAS, AND FABRICATED AND INSTALLED FILLER AND REPAIR ANGLES IAW SRM 53-11-14 AND 51-75-12.
